# SDR AALA20070583

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
